# SDR UPS97824857

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 410.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AT STA XFS 410.250 - THE LWR RIB IS CRACKED ON THE TOP FLANGE.  REPAIRED IAW SRM 57-2-0.
